Symptom Signs And Solutions For Treating Tuberculosis?
Good afternoon, on September 1, my mother was treated for illness with complaints of fever that did not heal, after checking from the results of x-rays my mother tested positive for pulmonary TB, but there were no complaints of coughing up blood just normal dry cough, the doctor gave 4 isoniazid drugs, rifampicin, pyrazinamide, and ethambutol … After 2 weeks of taking the drug, I feel my mother hasn’t changed but her body is getting thinner and weaker, her fever is still like to appear, her chest feels hot and her mouth is bitter. Is it really TB disease like this? have another solution? Thank you
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
Pulmonary tubeculosis (TB / TB) is a contagious disease caused by bacterial Mycobacterium tuberculosis infection. Lung is the organ most often the location of TB bacterial infection, but the bacterial infection can also occur in other organs, for example: lymph nodes, nervous system, bones or joints, skin, etc.
Typical symptoms of pulmonary TB include: a long cough (lasting more than 3 weeks) with or without blood, weight loss for no apparent reason, lots of night sweats, fever that is not too high, body weakness. Risk factors for TB infection include:
Contact with active TB patients
The environment in a densely populated area with slums, poor air circulation in the house, and minimal sunlight enter the house
Having a disease or condition that causes a weakened immune system, for example: HIV / AIDS, diabetes mellitus, cancer, and / or in the treatment of chemotherapy
Malnutrition / malnutrition
If the patient is diagnosed with pulmonary TB by a doctor, the patient will need to undergo TB treatment in the form of using a combination of anti-TB drugs. Anti-TB drugs must be taken every day regularly for at least 6 months. If the treatment is taken regularly to complete, pulmonary TB can recover.
Although beneficial, anti-TB drugs have a risk of side effects that can occur in some patients. The sensation of discomfort in the solar plexus and bad taste in the mouth / nausea are side effects that are quite often encountered in the use of anti-TB drugs. Rifampicin is the drug that most often causes side effects of heartburn, heartburn / discomfort in the chest, nausea, and dizziness. If the complaint is disturbing, you should consult with your doctor, lung specialist, or internist who treats the patient so that evaluation and treatment is needed, for example administering additional drugs to reduce symptoms of chest discomfort. To help reduce the risk of these side effects, patients can use drugs together or after meals. Patients are also advised to eat balanced nutritious food, adequate rest, and not smoke. To enrich insights, you can read articles about TB.
Thus information from us. Hopefully always healthy. May be useful.